# SDR AALA202206244803

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737
- Aircraft serial: 44461
- Aircraft time: 4,739 hours, 1,835 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 32149721
- Part serial: 6665
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: CONTROL CABIN TEMPERATURE WAS UNCONTROLLABLE COLD, RAN QUICK REFERENCE HANDBOOK. AIR INTERRUPTED BACK TO ORD DUE TO THIS PRESSURIZATION ISSUE. EMERGENCY WAS NOT DECLARED AND NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED TRIM AIR PRESSURE REGULATING VALVE PER AMM 21-62-01.
